# SDR SWIA200413484

- Difficulty date: May 6, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 41,462 hours, 50,753 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER AFT SKIN SUPPORT BRACKET CRACKED AT RIB 8.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED CLIPS IAW SRM 57-20-07, 51-40-05, 52-25-00, 51-40-02.
